# SDR 2000UALA00412

- Difficulty date: July 7, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 33,641 hours, 12,683 cycles
- Engine: Pwa PW2037
- Engine time: 30,903 hours, 11,358 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Controller
- Part number: 33990047U1
- Part serial: MR36137167
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE SURGED FROM 1.10 TO 1.22 ENGINE PRESSURE RATIO.  *S/D*  REPLACED HIGH STAGE CONTROLLER.
